# SDR AALA960797

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T501416
- Condition: Corroded
- Location: Bs 611
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SMALL AREA OF CORROSION ON WEB.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  ALODINED, PRIMED AND BLENDED AREA.  APPROVED BY ENGINEERING PER MRB 767-1224.  (M)
